# SDR DALA1204720931

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 61,746 hours, 47,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misinstalled
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE INSTALLATION FAILED ROUTINE INSPECTION IN CVG.  THE HARNESS CABLE WAS FOUND TO BE INCORRECTLY INSTALLED AT THE LEFT ATTACH POINTS.  MAINTENANCE DID CORRECT THE INSTALLATION PER ERA 493276-14.  RE-INSPECTED AND APPROVED.
